MathSciNet Relay Station
MathSciNet bibliographic data
MR1369400 (96k:58208) 58G10 (57R57 58F05 58G25)
Nicolaescu, Liviu I. The Maslov index, the spectral flow, and decompositions of manifolds. Duke Math. J. 80 (1995), no. 2, 485–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement